WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/6 HOLES/LEFT; PLATE, FIXATION, BONE
Back to Search Results |
| Model Number |
02.118.205 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an open reduction internal fixation (orif) of the ankle.During the procedure, the variable angle (va) distal locking screws in the left 6-hole anterior lateral distal tibia plate stripped.Another plate was used and the same thing occurred leaving only three screws in the distal portion of the fracture.There was a one hour surgical delay.The procedure outcome and patient status are unknown.Concomitant device reported: unk - screws: locking (part#: unknown, lot#: unknown, qty 1); 2.7/3.5mm va-lcp anterolateral distal tibia pl/6 holes/left (part#: 02.118.205, lot#: unknown, qty: 1).This report is for one (1) 2.7/3.5mm va-lcp anterolateral distal tibia pl/6 holes/left.This is report 1 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.